# SDR DALA2022071904988

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,073 hours, 31,930 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 2L. CORRECTIVE ACTION: OPS CHKD DOOR, ARM LIGHT ILLUMINATING WHEN DOOR IS ARMED REF B757 AMM 52-11. (2323402)
